# SDR DALA1115249877

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE AT PYLON 2 WEB BEHIND PNEUMATIC DUCTS /FIRE SHIELD ACCESS THRU DOOR 8206A.  DRILLED .025 STOP HOLE AT END OF THE CRACK IAW DC-9 SRM 54-01 FIG 2 SHT 3 HFEC INSPECTION STOP DRILL AND NO PROG NOTED FABBED NEW REPAIR ANGLES 2 EA.  HFEC SURFACE OF 2 ANGLES PER NDT SPM 06-10-01.001 NO CRACKS DETECTED.  TREATED AND PRIMED 2 REPAIR DOUBLER ANGLES IAW DC-9 SRM 51-10-3 PARA 14, 21 INST IAW DC-9 SRM 54-01 FIG 2 SHT 3.
